Journal article icon

Journal article

Global attractors for damped semilinear wave equations

Publication status:
Published

Actions


Access Document


Publisher copy:
10.3934/dcds.2004.10.31

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Role:
Author
Journal:
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS
Volume:
10
Issue:
1-2
Pages:
31-52
Publication date:
2004-01-01
DOI:
ISSN:
1078-0947
URN:
uuid:4bd4115b-08fa-4d0c-afab-39ef0eb89d9d
Source identifiers:
21168
Local pid:
pubs:21168

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP